按条件检索“246”条记录

已选条件: 数据来源: 万方 × 出版年: 2013 × 机构: 数学学院 × 机构: 信息科学与工程... ×
导出
  • 排序
  • 显示
1. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

2. 我国贸易与环境问题研究的文献计量分析——基于聚类和战略坐标方法的对比分析

作者:马晨峰;谷祖莎;沈君;

作者机构:[马晨峰;谷祖莎;沈君]山东大学数学院;[马晨峰;谷祖莎;沈君]山东大学(威海)商学院

来源:科技管理研究,2013,Issue.17,227-232

资源类型:期刊论文

3. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

4. Well-ordered (F) spaces are D-spaces SCOPUS SCIE

作者:Yuming, X.

作者机构:[Yuming, X] School of Mathematics, Shandong University, Jinan, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2013,Vol.139,Issue.3,245-251

WOS被引数:4

资源类型:期刊论文

WOS:000317969300004

5. 人民币汇率波幅放宽前后汇率值的比较与分析

作者:张传昌;

作者机构:[张传昌]山东大学数学院,山东大学机械工程学院

来源:商业时代,Commercial Times,2013,Issue.04,49-50

资源类型:期刊论文

6. Distribution of hecke eigenvalues of newforms in short intervals SCOPUS SCIE

作者:Wu, J.;Zhai, W.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré (Nancy 1), 54506 Vandæuvre-lès-Nancy, France;[ Zhai, W] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2013,Vol.64,Issue.2,619-644

WOS被引数:4

资源类型:期刊论文

WOS:000319431100015

7. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

8. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

9. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

10. OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS SCOPUS SCIE

作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG

作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Bohner, M] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Li, T] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Zhang, C] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China

来源:Dynamic Systems and Applications,DYNAMIC SYSTEMS AND APPLICATIONS,2013,Vol.22,Issue.4,535-542

WOS被引数:2

资源类型:期刊论文

WOS:000328805800004

11. Black-Litterman模型在中国养老金入市投资中的应用

作者:王海琳;

作者机构:[王海琳]山东大学数学学院

来源:时代金融,Times finance,2013,Issue.27,119-120

资源类型:期刊论文

12. ZEROS AND FIXED POINTS OF DIFFERENCE OPERATORS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Cui, Weiwei; Yang, Lianzhong

作者机构:[Cui, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2013,Vol.33,Issue.3,773-780

WOS被引数:1

资源类型:期刊论文

WOS:000319528500014

13. 基于蒙特卡洛方法的移动传感网节点定位优化算法 CSCD SCOPUS

作者:梅举;陈涤;辛玲

作者机构:[梅举] 山东大学信息科学与工程学院, 济南, 山东 250199, 中国.;[陈涤] 山东大学信息科学与工程学院, 济南, 山东 250199, 中国.;[辛玲] 济宁国家半导体及显示产品质量监督检验中心, 济宁, 山东 272000, 中国

来源:传感技术学报,Chinese Journal of Sensors and Actuators,2013,Vol.26,Issue.5,689-694

资源类型:期刊论文

14. 无序光子晶体提高GaN基蓝光发光二极管光提取效率的研究 EI SCOPUS SCIE

作者:陈新莲;孔凡敏;李康;高晖;岳庆炀;

作者机构:[陈新莲;孔凡敏;李康;高晖;岳庆炀]山东大学信息科学与工程学院;[陈新莲;孔凡敏;李康;高晖;岳庆炀]济南大学物理科学与技术学院

来源:物理学报,ACTA PHYSICA SINICA,2013,Vol.62,Issue.1,468-474

WOS被引数:5

资源类型:期刊论文

WOS:000316814000070

15. Weighted local linear composite quantile estimation for the case of general error distributions SCOPUS SCIE

作者:Sun, J.;Gai, Y.;Lin, L.

作者机构:[Sun, J] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China;[ Gai, Y] School of Economics, Central University of Finance and Economics, China;[ Lin, L] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2013,Vol.143,Issue.6,1049-1063

WOS被引数:13

资源类型:期刊论文

WOS:000316425200008

16. AN EFFECTIVE GRADIENT PROJECTION METHOD FOR STOCHASTIC OPTIMAL CONTROL SCOPUS SCIE

作者:NING DU;JINGTAO SHI;WENBIN LIU

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, W] KBS, University of Kent, CT2 7PE, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,757-774

WOS被引数:3

资源类型:期刊论文

WOS:000324354200001

17. Adaptive characteristic finite element approximation of convection-diffusion optimal control problems EI SCOPUS SCIE

作者:Fu, H.;Rui, H.

作者机构:[Fu, H] Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2013,Vol.29,Issue.3,979-998

WOS被引数:4

资源类型:期刊论文

WOS:000316694100014

18. The Linear Arboricity of Planar Graphs without 5-, 6-Cycles with Chords SCOPUS SCIE

作者:Chen, H.;Tan, X.;Wu, J.;Li, G.

作者机构:[Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, 250014 Shandong, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.3,373-385

WOS被引数:2

资源类型:期刊论文

WOS:000318875700007

19. 有关线图两个性质的讨论

作者:孙林;蔡华;杨红梅;

作者机构:[孙林;蔡华;杨红梅]山东大学数学学院;[孙林;蔡华;杨红梅]昌吉学院数学系

来源:枣庄学院学报,Journal of Zaozhuang University,2013,Issue.05,55-59

资源类型:期刊论文

20. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

共 13 页, 246 条记录

TOP